Domains of partial attraction in several dimensions
Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 2, p. 87-100
@article{AIHPB_1980__16_2_87_0,
     author = {Gin\'e, Evarist},
     title = {Domains of partial attraction in several dimensions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1980},
     pages = {87-100},
     zbl = {0436.60008},
     mrnumber = {585901},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1980__16_2_87_0}
}
Giné, Evarist. Domains of partial attraction in several dimensions. Annales de l'I.H.P. Probabilités et statistiques, Volume 16 (1980) no. 2, pp. 87-100. http://www.numdam.org/item/AIHPB_1980__16_2_87_0/

[1] A. De Acosta, A. Araujo and E. Giné, On Poisson measures, Gaussian measures and the central limit theorem in Banach spaces. Probability in Banach spaces. Adv. in Probability, Vol. IV, 1978, p. 1-68. Dekker, New York (J. Kuelbs, editor). | MR 515429

[2] A. De Acosta and J. Samur, Infinitely divisible probability measures and the converse Kolmogorov inequality in Banach spaces. Studia Math., t. 56, 1979, p. 143-160. | MR 565155 | Zbl 0426.60003

[3] W. Doeblin, Sur l'ensemble des puissances d'une loi de probabilité. Studia Math., t. 9, 1940, p. 71-96. | MR 5541 | Zbl 0063.01128

[4] R.M. Dudley, Convergence of Baire measures. Studia Math., t. 27, 1966, p. 251-268. | MR 200710 | Zbl 0147.31301

[5] W. Feller, An introduction to Probability Theory and its applications, Vol. II, 1971, Wiley, New York. | MR 270403 | Zbl 0219.60003

[6] B.V. Gnedenko and A.N. Kolmogorov, Limit distributions for sums of independent random variables, 1954, Addison-Wesley, Reading, Mass. (U. S. A.). | MR 62975 | Zbl 0056.36001

[7] E. Giné, V. Mandrekar and J. Zinn, On sums of independent random variables with values in Lp, p ≥ 2. Lecture Notes in Math., t. 709, 1979, p. 111-124. | MR 537697 | Zbl 0424.60004

[8] N. Jain, Central limit theorem and related questions in Banach spaces. Proc. Symp. in Pure Math., t. XXXI, 1976, p. 55-65. Amer. Math. Soc., Providence, R. I. (U. S. A.). | MR 451328 | Zbl 0389.60002

[9] N. Jain and S. Orey, Domains of partial attraction and tightness conditions, 1978. Preprint. | MR 573294

[10] A. Khinchin, Zur Theorie des unbeschränkt teilbaren Verteilungsgesetze. Mat. Sbornik, t. 2 (44), 1937, p. 79-120. | Zbl 0016.41001

[11] K.R. Parthasarathy, Probability measures on metric spaces, 1967, Academic Press, New York. | MR 226684 | Zbl 0153.19101

[12] G. Pisier and J. Zinn, On the limit theorems for random variables with values in Lp, p ≥ 2. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 41, 1978, p. 289-304. | MR 471010 | Zbl 0364.60031

[13] A. Tortrat, Sur la structure des lois indéfiniment divisibles dans les spaces vectoriels. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 11, 1969, p. 311-326. | MR 246343 | Zbl 0167.46203

[14] N. Vakhania, Sur une propriété des répartitions normales de probabilités dans les spaces lp (1 ≤ p < ∞). C. R. Acad. Sci. Paris, t. 260, 1965, 1334-1336. | Zbl 0132.13003

[15] Y.V. Yurinskii, On infinitely divisible distributions. Theor. Probability Appl., t. 19, 1974, 297-308. | Zbl 0309.60006